# SDR RAIA201810300003

- Difficulty date: October 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,713 hours, 25,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LIFTING AND LOWERING SYSTEM SUPPORT IS BROKEN. REMOVED AND REPLACED SUPPORT.
